# SDR 99ZZZX3721

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N139M
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258330
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter/Gen
- Part time: 513 hours
- Component: Lucas, 23080005
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR FAILED IN-FLIGHT.  WHEN REMOVED, FOUND EXCESSIVE PLAY IN THE STARTER/GENERATOR SHAFT.  BEARING FAILURE.  STARTER ORIGINALLY INSTALLED ON APU AND INSTALLED ON NR 1 ENGINE AT 375 HRS TSN, AFTER BRUSH CHANGE.  CURRENT OVERHAUL REQUIREMENTS IS AT 1,000 HRS.
